# SDR MASA200600048

- Difficulty date: January 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,382 hours, 15,661 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Sensor
- Part number: 3A2237B
- Part serial: 0948
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 44 hours, 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7253 IAD - RT AILERON ON FLIGHT CONTROL PAGE DOES NOT SHOW FULL TRAVEL.  MAINTENANCE  REMOVED AND REPLACED RT AILERON POSITION SENSOR.
